# SDR UIEA2018101102244

- Difficulty date: October 8, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,076 hours, 21,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 93836
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FAIL OPS CHECK. REMOVED AND REPLACED NEW BATTERY PACK IAW AMM 33-51-07. PERFORMED SATISFACTORY OPS CHECK IAW AMM 33-51-07 STEP E.
